Journal of Soviet Mathematics

, Volume 45, Issue 3, pp 1205–1218 | Cite as

Boundary values of the solutions of degenerate elliptic equations

  • A. I. Karol'


One determines the natural boundary values of the solutions of degenerate elliptic equations. It is shown that the natural boundary values can be expressed in terms of the Dirichlet data with the aid of the classical pseudodifferential operator.


Elliptic Equation Pseudodifferential Operator Natural Boundary Degenerate Elliptic Equation Dirichlet Data 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    M. I. Vishik, “On general boundary-value problems for elliptic differential equations,” Trudy Mosk. Mat. Obshch.,1, 187–246 (1952).Google Scholar
  2. 2.
    G. Metivier, “Comportement asymptotique des valeurs propres d'opérateurs elliptiques dégénérés,” Asterisque, No. 34–35, 215–249 (1976).Google Scholar
  3. 3.
    S. K. Kydyraliev, “On the asymptotic behavior of the spectrum of variational problems with a degenerate elliptic constraint,” Vestn. Leningr. Univ., No. 19, 94–97 (1983).Google Scholar
  4. 4.
    L. Hörmander, “Pseudodifferential operators and nonelliptic boundary problems,” Ann. Math.,83, No. 1, 129–209 (1966).Google Scholar
  5. 5.
    R. T. Seeley, “Singular integrals and boundary value problems,” Am. J. Math.,88, 781–809 (1966).Google Scholar
  6. 6.
    M. Sh. Birman and M. Z. Solomyak, “The asymptotic behavior of the spectrum of variational problems on solutions of elliptic equations,” Sib. Mat. Zh.,20, No. 1, 3–22 (1979).Google Scholar
  7. 7.
    A. I. Karol', “Pseudodifferential operators with operator-valued symbols,” in: Operator Theory and Function Theory, No. 1 [in Russian], Leningrad. Univ., Leningrad (1983), pp. 33–46.Google Scholar
  8. 8.
    S. M. Nikol'skii, Approximation of Functions of Several Variables and Imbedding Theorems [in Russian], Nauka, Moscow (1977).Google Scholar
  9. 9.
    P. Bolley, J. Camus, and Pham The Lai, “Noyau, resolvante et valeurs propres d'une class d'opérateurs elliptiques et dégénérés, Lecture Notes Math., No. 660, 33–46 (1978).Google Scholar

Copyright information

© Plenum Publishing Corporation 1989

Authors and Affiliations

  • A. I. Karol'
    • 1
  1. 1.Leningrad UniversityUSSR

Personalised recommendations